Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Intunitiv and Vyvanse
avatar
qjcbmom posted:
My 11 year old son was taking Adderall 50mg and Clonidine 0.1 mg, but now he is taking Vyvanse 50mg and Intunitive 1mg. He has only been on Intunitiv for a few days and is complaining that his vision has become a tad bit darker. It's like everything he sees is darker. It takes him a moment to focus in on things that are more than 5 feet away. Would this be considered apart of being dizzy or is this just normal? Maybe its just going to take awhile for the meds to work.
Reply
 
avatar
Concernedmamaof2girls responded:
Both of my daughters who are 9 and 6 have been on Intunitiv for over 2 years now and have moved all the way up to the max dosage of 4 mg. They have complained of their eyes hurting and it can cause dizziness at times. I was concerned at times of my youngest one complaining about her eyes that I took her to a eye doctor and found out that the medication causes the eyes to dilate when its taken and also causes the eyes to be more dry, so he recommended for her to use a eye drop that you can buy over the counter just to use when they bother her. It seems to help most of the time. I will say that the Intunitiv is a great drug for children with ODD and ADHD combined.
 
avatar
Patricia Quinn, MD responded:
Be sure to report all side effects that your child experiences to his prescribing physician. It does not sound like what he is describing is part of being dizzy, but more like a change in his vision. This could be a problem with dilation as discussed in the previous reply but I would have a physician check it out.

Pat Quinn, MD


Featuring Experts

My foray into the field of ADHD began by chance. In 1999, I picked up a library book about the brain. And what I read changed my life and my husband&#...More

Helpful Tips

ADHD - Healing the Myth
Hi, This is a great video about the cause and natural solutions for ADHD that some very wise doctors are tuned into. You can view at ... More
Was this Helpful?
0 of 1 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.